# SDR ASAA2020012201934

- Difficulty date: January 20, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 23,047 hours, 7,403 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START CONT CAB LIGHT ILLUMINATED DURING RECALL. THE CONT CAB LIGHT EXTINGUISHES DURING MASTER CAUTION RESET. GROUNDED - YES.  PERFORMED A TEMP CONTROLLER BITE CHECK IAW FIM 21-60 TASK 801,  NO FAULTS LOGGED.
